# SDR IPXA2022061483126

- Difficulty date: June 5, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N153UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0839
- Aircraft time: 22,758 hours, 13,864 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Tie Clip
- Part number: A5724207120200
- Condition: Cracked
- Location: Kruger Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:CIH KRUGER FLAP WELL FWD O/B CORNER HAS A CRACKED CLIPREMOVED FABRICATED AND INSTALLED IAW A300 SRM 51-40-21
